# SDR GTIA021047

- Difficulty date: September 23, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 32,562 hours, 19,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1287-1309 L25L, LONGERON SPLICE IS CRACKED ALONG RADIUS AT LONGERON TO SKIN FASTENERS.  REMOVED SPLICE, LOCATED AND DRILLED NEW SPLICE/ INSTALLED NEW SPLICE.
